MathSciNet Relay Station
MathSciNet bibliographic data
MR1730616 (2001b:60041) 60F10 (60G51 60G55 60G57)
Léonard, C. Large deviations for Poisson random measures and processes with independent increments. Stochastic Process. Appl. 85 (2000), no. 1, 93–121.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement